# SDR PLGA970405A

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LGA - FLT 4712 - TAKEOFF WAS ABORTED DUE TO CREW RECEIVING CONFIGURATION WARNING.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RAN ENGINES BUT COULD NOT DUPLICATE PROBLEM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
